Remote Access Bulletin of the American Mathematical Society

Bulletin of the American Mathematical Society

ISSN 1088-9485(online) ISSN 0273-0979(print)

   
 
 

 

Steiner's formulae on a general $S^{n + 1}$


Author: Carl B. Allendoerfer
Journal: Bull. Amer. Math. Soc. 54 (1948), 128-135
DOI: https://doi.org/10.1090/S0002-9904-1948-08966-2
MathSciNet review: 0025172
Full-text PDF Free Access

References | Additional Information

References [Enhancements On Off] (What's this?)


Additional Information

DOI: https://doi.org/10.1090/S0002-9904-1948-08966-2